# SDR IPXA2017030714821

- Difficulty date: March 4, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Frame 49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RT SIDE CENTER FLOORBEAM IS BENT AT FRAME 49.  REMOVED AND REPLACED THE FLOORBEAM IAW AMM 51-40-21.
